Can You While Your Pregnant

3 Replies
me - March 8

i think this question might sound stupid but i am about 9 weeks pregnant and i get alot of head aches on my right side is it safe to take meds. like advil etc... ????

 

tiffani - March 8

No, Advil is not safe, however Tylenol is. You should take the smallest dose possible to relieve your headache.

 

mulgajill - March 8

Try drinking LOTS of water as dehydration can give you headaches, and you need lots of fluids when you are pregnant

 

Misty - March 8

Definatley not a stupid question. Just like tiffani said it is not safe for you to take Advil, or lots of other meds. Tylenol is one of the few safe meds. Ask your doctor before taking anything else.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?